# SDR DHL2003741527

- Difficulty date: March 20, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE SKIN HAS A DENT AFT BS 1070 BELOW STR 20L.  REMOVED FASTENERS FOR ACCESS BS 1070 STR 20 L IAW B-727 SRM 51-30-2.  REMOVED AFT LT SIDE WALL AIR DUCT FOR ACCESS IAW B-727 SRM 36-00-01.  CUT OUT DAMAGED AREA IAW B-727 SRM 53-30-3 FIG 2 DIMENSION 1.5 X 1.4.  FABRICATED ONE DOUBLER DIMENSION 11.5 X 10 USING 2024 T-3 .071 INCH, PO 9912441 AND ONE FILLER DIMENSION 1.5 X 1 USING .063 2024 T-3 PO 9912380 IAW B-727 SRM 53-30-3 FIG 2.  ALODINED AND PRIMED REPAIR PARTS IAW B-727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B-727 SRM 53-30-3 FIG 2.  REINSTALLED AIR DUCT REMOVED FOR ACCESS IAW B-727 SRM 36-00-01.
